# SDR 9901579751

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47115
- System (JASC): 5754 · Leading Edge Devices
- Part: Track
- Condition: Broken
- Location: Rt Le Flap
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT DISAGREEMENT OCCURRED ON LANDING INTO MSP, CREW REQUESTED EMERGENCY EQUIPMENT ON STANDBY AND AIRCRAFT LANDED WITHOUT INCIDENT USING FLAPS ONLY.  MAINTENANCE FOUND CRACK IN NR 1 RIGHT SLAT DRIVE TRACK AND DAMAGE TO RETRACT CABLE.  REPLACED TRACK AND CABLE.  ALSO, RIGGED ANTI-ICE T DUCT.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
